# SDR DALA2025052003893

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 26,215 hours, 10,297 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Disconnected
- Location: Adm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3873 -ATB- RETURNED SLC DUE TO CAPTAIN'S AIRSPEED UNRELIABLE. CORRECTIVE ACTION: RECORDED LEFT ADIRS FAULT 34-21038 (AIR/GND LOGIC INVLD). FOUND LEFT ADM LINE DISCONNECTED. RECONNECTED SAME. OPS CHECK GOOD.
